# SDR IPXA2M72576

- Difficulty date: March 11, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 56,318 hours, 9,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING FIXED L/E COMPT BEADED DOUBLER CRACKED INSIDE PANEL 619CB AT FUEL CONTROL PANEL (XOS627).  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS625-629 IAW SRM 57-40-02, REPAIR 9, FIG 203 AND EO MD11-5730-42916-C.
